# SDR SWAA2013022012928

- Difficulty date: February 11, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 38,582 hours, 26,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 851677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LGHTS ON SEATS INOP.  REPLACED MULTIPLE EMERGENCY LIGHTS ON SEATS IAW B717 AMM 33-51-00.  PERFORMED GOOD OPS TEST IAW B717 AMM 33-51-00 & 33-51-04.
